×

Martingales asymptotiques pour l’ordre. (French) Zbl 0391.60049


MSC:

60G48 Generalizations of martingales
60G42 Martingales with discrete parameter
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] A. Bellow , On vector-valued asymptotic-martingales . Proc. Nat. Acad. Sc. U. S. A. , vol. 73 , n^\circ 6 , 1976 , p. 1798 - 1799 . ; Several Stability Properties of the class of Asymptotic martingales . Z. Wahr. , vol. 37 , 1977 , p. 275 - 290 . MR 407966 | Zbl 0366.60067 · Zbl 0366.60067
[2] Y. Benyamini et N. Ghoussoub , Sous-martingales dans un espace réticulé. A paraître Ann. Inst. Henri Poincaré .
[3] A. Brunel et L. Sucheston , Une caractérisation probabiliste de la séparabilité du dual d’un espace de Banach . C. R. Acad. Sci. ( Paris ), t. 284 , 13 juin 1977 et bibliographie de cette note. MR 440694 | Zbl 0382.60053 · Zbl 0382.60053
[4] A. Dvoretzky , On stopping time directed convergence . Bull. Amer. Math. Soc. , vol. 82 , n^\circ 2 , 1976 , p. 347 - 349 . Article | MR 415760 | Zbl 0371.60055 · Zbl 0371.60055
[5] H. Heinich , Intégration dans certains espaces de Riesz à distance concave . Ann. Inst. Henri Poincaré , vol. X , n^\circ 2 , Sect. B, 1974 , p. 185 - 200 . Numdam | MR 378090 | Zbl 0288.28019 · Zbl 0288.28019
[6] A.L. Perressini , Ordered Topological vector spaces . Haper et Row , 1967 . MR 227731 | Zbl 0169.14801 · Zbl 0169.14801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.